# SDR ASAA2018040224120

- Difficulty date: April 2, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 21,438 hours, 6,957 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROL CABIN ILLUMINATED ON RECALL,  RESET AFTER PUSHING MASTER CAUTION.  ACFT GROUNDED.  PERFORMED AMM 21-61-00-700-806-002, PACK ZONE TEMP BITE,  NO FAULTS AFTER RESET. NO 30 DAY HISTORY.
